# SDR CALA2024042901259

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 68,130 hours, 29,827 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Condition: Missing
- Location: Landing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF LOG 7799106 - RIGHT RETRACTABLE LANDING LIGHT BULB AND RETAINER MISSING (DEPARTED AIRCRAFT). PARTS MISSING ARE BULB, RETAINER & GASKET. REF. IPC 33-42-11-01A ITEMS 20, 30 & 40. RETERMINATED REF. TO AWM 33-42-00 AND ESPM 20-48-19. INSTALLED NEW LANDING LIGHT BULB, REF AMM 33-42-11. OPS CHECK GOOD. OK TO CONTINUE.
